# SDR VNAA0305011

- Difficulty date: May 17, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,676 hours, 18,204 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 14621
- Condition: Failed
- Location: Emergency Light
- Part time: 11,720 hours, 9,969 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING AT ROWS 7 - 9 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 6LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
